MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY

PORTEX; TRACHEOSTOMY
Model Number 8.0MM
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes pdt uniperc was leaking from the channel by pilot balloon and cuff.Weak occurred during patient usage as tidal volumes was not being achieved.Ent was consulted and urgent assessment was made for tracheotomy tube exchange size 8 was exchanged and cuff pressure checked with no leak.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key11646672
Report Number3012307300-2021-03044
Device Sequence Number2899789
Product Code BTO
UDI-Device Identifier15019315107207
UDI-Public15019315107207
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/23/2025
Device Model Number8.0MM
Device Catalogue Number100/897/080CZ
Device Lot Number3986057
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1